# SDR ASAA2023051343224

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 34,099 hours, 10,712 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5188881
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1 FAILED TO LIGHT OFF. ABORTED ENGINE START L IGNITION USED FOR START ATTEMPT. GROUNDED - YES. PERFORMED TROUBLESHOOTING IGN IAW FIN74-21 TASK 806 REMOVED AND REPLACED IGNITER PLUGS L/H AND R/H OM ENG #1 IAW B737-900 AMM 74-21-02 AND PERFORMED IGNITION AUDIBLE TEST IAW AMM 74-00-00-750-801-F00 TEST OK.
